# SDR UIEA2019061414467

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,464 hours, 11,186 cycles
- System (JASC): 2440 · External Power System
- Part: Fault Code
- Condition: False Activation
- Location: Bpcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSFER ELECTRICAL POWER FROM EXTERNAL TO APU GENERATOR.  BITE CHECK BPCU. CLEARED FAULT. OPS CHECK GOOD AT THIS TIME IAW AMM 24-11-00.
